# SDR F3LA2012003200727

- Difficulty date: March 9, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,331 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME 68, LT SIDE DOOR SILL BEAM HAS CORROSION AROUND FASTENER HOLES.  REPAIRED DOOR SILL BEAM IAW SRM 53-41-14 AND SRM 53-41 -42, FIG 201, SHEET 1.
